Discussions that mention zonegran

Back Problems board


[FONT=Comic Sans MS]Hey guys.... was just wondering if any of ya'll have taken a drug called Zonegran... it is basically a drug like Keppra, or Neurontin... my pain management doc put me on it when I saw him about a week ago... started me 1 - 50mg pill at bedtime...then after a week im supposed to up it to 2 then work my way to 3 at bedtime, he told me to be very careful because they cause sedation and would make me very drowsey and such.... I took my first 4 doses and have not been able to sleep at night at all... thats why its 2:45 am and I am wide awake...it seems that my pain in my lower back, hips, buttocks, and legs is more intense... the burning and such is more intensified...have been having bad spasms in my lower back... literally feels like my legs are horribly sun burnt...can't stand for even the bed sheet to touch me..Have been feeling REALLY depressed...more then usual...and other stuff.....Im gonna call my doc and tell him about it tomorrow because I am not supposed to go back to him until 12/29... and I can not tolerate going without sleep and all this other stuff for the next 4 weeks...But like I said, was just wondering if any of ya'll have taken Zonegran and if you have experienced any of these effects....Thanks Ya'll.... Take Care.[/FONT]
Rose,

I have not heard of Zonegran. I have taken neurontin tho. It didnt do anything for me except keep me awake & give me terrible heartburn like when I was pregnant. My hubby got heartburn from it too. I am sorry you are depressed, lack of sleep & pain do not help that either. My doc has me on Effexor XR for the depression from my pain. He always tells me how much pain can lead to depression. The Effexor helps some, but not always.

I think its good you are calling your doc. I know I could not wait until the 29th to talk to him about it. I can barely wait till Thurs of this week to talk to my doc about how much therapy is hurting me!

We are all here for you when you feel down. I wish we could use some sort of messenger on these boards, I think that would help out alot when someone is feeling down. Let us know what your doc says when you call him.

Huggs,

Breny :wave:
Breny,

Thanks for youre reply.... You reminded me, that is another thing, this Zonegran is giving me horrible heartburn too....I definately can't deal with this for the next 4 weeks, put a call into my PM Doc, but he was full with patients, they are supposed to call back, but nothing yet... So guess its a waiting game.... anyway, thanks ya'll for being here for support... It's much needed.... Take Care.... :angel:

April